MathSciNet Relay Station
MathSciNet bibliographic data
MR1944001 60F10 (60E15 62E20 62F05)
Bercu, Bernard; Gassiat, Elisabeth; Rio, Emmanuel Concentration inequalities, large and moderate deviations for self-normalized empirical processes. Ann. Probab. 30 (2002), no. 4, 1576–1604.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement